# SDR DALA2018053003716

- Difficulty date: May 25, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 76,287 hours, 34,066 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIV- DUE TO AN INOP CAPTAIN'S OXYGEN MASK.  MASK WAS SWAPPED WITH THE NR 2 OBSERVERS MASK ASSY AND PLACED ON MEL 25-11-07.  DAMAGED MASK WAS SUBSEQUENTLY REPLACED AND MEL CLEARED.  SHIP WAS RETURNED TO SERVICE.
